Lyrlca...any one on this ...please help

Discussion in 'Fibromyalgia Main Forum' started by spudzy, Feb 16, 2009.

  1. spudzy

    spudzy New Member

    I tried this med twice and both times it would make me anxious and I could not sleep which only made the pain and fatigue much worse...anyone else having these problems....I am really having a bad FM time ...lots of fatigue...please help....
  2. Debra49659

    Debra49659 New Member

    I take this med...but I experienced more than normal fogginess and dizziness. But no anxiousiness. I wonder are you taking cymbalta and Lyrica?? I did experience anxiousness when I took those meds.

    Sorry I couldn't offer more help...I'm pretty foggy now:)

  3. ascare26

    ascare26 New Member

    Cymbalta caused me to have severe insomnia and anxiety, I was only on it for a couple weeks. I'm currently on lyrica, started recently. I'm surprised you had that reaction because it is supposed to make you sleepy. I was having some insomnia issues and was prescribed a sleeping med, and my rheumatologist wanted me to wait and try to see how lyrica worked on my sleep before taking the sleep before taking the sleeping med. I also have a lot of anxiety issues and depression though, so I might necessarily be the best to compare yourself to, but I do know, lyrica usually helps you sleep. Are you able to exercise regularly? I'm not right now, I try to go on walks, but even that is too hard right now. That will definitely help you sleep. If your anxiety keeps up you could also try and anti-anxiety. I'm on a low dose of lexapro because I'm always in my head, just mind chatter alll the time, and I'm only 21 and don't have too much to worry about. Lexapro has really helped, little side effects. Anyways, I hope this helps, and I hope you get some sleep! good luck
    [This Message was Edited on 02/17/2009]
  4. lucindalouise

    lucindalouise New Member

    I have been on it for many months with excellent results EXCEPT for weight gain. I am now at the point of asking to try cymbalta. I do have bad insomnia, so I take a sleeping pill as well, but the lyrica stopped the restless legs and a lot of the pain..
    Good luck
  5. nadineofoc

    nadineofoc New Member

    What dosage are you taking and how often? I am surprised that it made you "anxious" because it usually makes you a little dopey and helps some people sleep. Are you also on any other meds? Interactions are reaponsible for more things than you imagine. I've been on evry SSRI, anti-seizure med and pain med they've got.

    Lyrica should be taken in the morning if you aren't working or driving. If you are, take it after dinner. Ask your doctor about Amytriptilin instead. Hang in there, you're not alone.
  6. SICKim514

    SICKim514 New Member

    I just started it, but my doctor has me starting it pretty slowly. I'm only taking 50 mg three times a week to start, though. However, I've taken 2 doses so far and both times it made me very sleepy. I've taken it at night to try to minimize the side effects, but I have a 5 month old daughter who still wakes up at night occasionally, so it made getting up with her a bit difficult. It's hard to tell since I've only taken it for a couple days, but I did notice a little bit of a difference.